Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What could be the cause of neck and back pain in delayed periods in a teen having pcos ?

i have pcos and im 18 i dont have regular periods but i did have one last mounth and i have a pain on like the hard bit of my crotch on the left hand side at the top and i also am tired all the time i feel naueas i have also been experiancing slight aches and pains like in my back and neck what could it be plz help could i be pregnant or could it be one ov the cysts it even hurts when i cough its not on my vagina but its is weird to explain its litterally on the hard bit just under my belly on the left hand side and ideas what this could be
Asked On : Tue, 31 May 2011
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.This is are signs of generalized weakness and tiredness.Apart from this some digestion problem can also lead to this.please visit your doctor and get your thyroid and blood counts done.Take good healthy diet,avoid oily and fast food.take more juices and vegetable soups etc.You will be fine.Take regular treatment of PCOD.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor